On the geometry of Banach spaces with modulus of convexity of power type 2

Tom 197 / 2010

M. Ivanov, A. J. Pallares, S. Troyanski Studia Mathematica 197 (2010), 81-91 MSC: 46B03, 46B20. DOI: 10.4064/sm197-1-7

Streszczenie

We use one-dimensional differential inequalities to estimate the squareness and type of Banach spaces with modulus of convexity of power type two. The estimates obtained are sharp and the constants involved moderate.

Autorzy

  • M. IvanovFaculty of Mathematics and Informatics
    Sofia University
    5, J. Bourchier blvd.
    1164 Sofia, Bulgaria
    e-mail
  • A. J. PallaresDepartamento de Matemáticas
    Universidad de Murcia
    Campus de Espinardo
    30100 Murcia, Spain
    e-mail
  • S. TroyanskiDepartamento de Matemáticas
    Universidad de Murcia
    Campus de Espinardo
    30100 Murcia, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek